No question here, just venting...So I have felt good for awhile with hyperthyroism under control and numbers look good. But I'm taking xanax and trazodone for insomnia. Well, even though I'm on the lowest dose of xanax, the withdrawal symptoms have caught up with me and it has the same symptoms as being hyperthyroid -- atleast to me. This sucks! And on top of that I keep feeling like I can't breathe and headaches from hell. And I have to go to a baby shower this afternoon which I WAS looking forward to but now not so much. I read xanax was very physiologically addictive but at the time I was so deseperate for sleep, I didn't care.
I hope you are tapering off with your doctor's supervision...I was taking xanax for several years for anxiety problems. I too was on the low dose 2 times a day...but since I had taken it for several years, I had to replace with something else, which was the plan anyway and taper off half pill a day for one week....then 1 pill the second week and so on until I was off. The doctor told me there is also a chance of heart attack with sudden withdrawal of the drug! had I known that I would never had consented to take it in the first place! The one I take now works ok, but not as well...but it is not as addictative. I wish you luck girlfriend. I have been there!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.